Alert archive / Hawaii / Small Craft Advisories in 2021
Small Craft Advisory 10, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Feb 3, 2021, 4:13 PM HST. It took effect at Feb 4, 2021, 3:31 AM HST. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2021, 4:13 PM HST (02:13 UTC)
- In effect from
- Feb 4, 2021, 3:31 AM HST
- Expired
- Feb 6, 2021, 3:00 PM HST
- In force
- 59 hr
- Issued by
- NWS Honolulu, HI
The text
As transmitted.
966 WHHW70 PHFO 040213 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 413 PM HST Wed Feb 3 2021 PHZ118-121>123-041515- /O.CAN.PHFO.SC.Y.0009.000000T0000Z-210204T0400Z/ /O.NEW.PHFO.SC.Y.0010.210204T1600Z-210205T1600Z/ Maui County Leeward Waters-Alenuihaha Channel- Big Island Windward Waters-Big Island Leeward Waters- 413 PM HST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 6 AM HST FRIDAY... * WHAT...Seas 9 to 11 feet. * WHERE...Maui County Leeward Waters, Alenuihaha Channel, Big Island Windward Waters and Leeward Waters. * WHEN...From 6 AM Thursday to 6 AM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ119-120-040315- /O.CAN.PHFO.SC.Y.0009.000000T0000Z-210204T0400Z/ Maalaea Bay-Pailolo Channel- 413 PM HST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Advisory criteria will not be met over these waters. $$ PHZ124-041515- /O.EXB.PHFO.SC.Y.0009.210204T1600Z-210205T1600Z/ Big Island Southeast Waters- 413 PM HST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 6 AM HST FRIDAY... * WHAT...Seas 9 to 11 feet. * WHERE...Big Island Southeast Waters. * WHEN...From 6 AM Thursday to 6 AM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ110>117-041515- /O.EXT.PHFO.SC.Y.0009.000000T0000Z-210205T1600Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Windward Waters- 413 PM HST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY... * WHAT...Seas 7 to 12 feet tonight, building to 10 to 15 feet Thursday. * WHERE...Kauai Northwest Waters, Kauai Windward and Leeward Waters, Kauai Channel, Oahu Windward and Leeward Waters and Kaiwi Channel. * WHEN...Until 6 AM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
7 follow-up statements
255 WHHW70 PHFO 041331 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 331 AM HST Thu Feb 4 2021 PHZ118-121>123-050245- /O.EXT.PHFO.SC.Y.0010.210204T1331Z-210205T1600Z/ Maui County Leeward Waters-Alenuihaha Channel- Big Island Windward Waters-Big Island Leeward Waters- 331 AM HST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY... * WHAT...Seas 8 to 12 feet. * WHERE...Maui County Leeward Waters, Alenuihaha Channel, Big Island Windward Waters and Leeward Waters. * WHEN...Until 6 AM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ124-050245- /O.EXT.PHFO.SC.Y.0009.210204T1331Z-210205T1600Z/ Big Island Southeast Waters- 331 AM HST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY... * WHAT...Seas 8 to 10 feet. * WHERE...Big Island Southeast Waters. * WHEN...Until 6 AM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ110>117-050245- /O.CON.PHFO.SC.Y.0009.000000T0000Z-210205T1600Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Windward Waters- 331 AM HST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY... * WHAT...Seas 10 to 15 feet. * WHERE...Kauai Northwest Waters, Kauai Windward and Leeward Waters, Kauai Channel, Oahu Windward and Leeward Waters and Kaiwi Channel. * WHEN...Until 6 AM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
353 WHHW70 PHFO 050140 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 340 PM HST Thu Feb 4 2021 PHZ118-121>123-051445- /O.EXT.PHFO.SC.Y.0010.000000T0000Z-210206T0400Z/ Maui County Leeward Waters-Alenuihaha Channel- Big Island Windward Waters-Big Island Leeward Waters- 340 PM HST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST FRIDAY... * WHAT...Seas 8 to 12 feet. * WHERE...Maui County Leeward Waters, Alenuihaha Channel, Big Island Windward Waters and Leeward Waters. * WHEN...Until 6 PM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ110>117-124-051445- /O.EXT.PHFO.SC.Y.0009.000000T0000Z-210206T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Windward Waters- Big Island Southeast Waters- 340 PM HST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST FRIDAY... * WHAT...Seas 8 to 12 feet. * WHERE...Kauai waters, Oahu waters, Maui windward waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ RCB
785 WHHW70 PHFO 051345 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 345 AM HST Fri Feb 5 2021 PHZ118-121>123-060245- /O.EXT.PHFO.SC.Y.0010.000000T0000Z-210206T1600Z/ Maui County Leeward Waters-Alenuihaha Channel- Big Island Windward Waters-Big Island Leeward Waters- 345 AM HST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...Seas 8 to 12 feet. * WHERE...Maui County Leeward Waters, Alenuihaha Channel, Big Island Windward and Leeward Waters. * WHEN...Until 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ110>117-124-060245- /O.EXT.PHFO.SC.Y.0009.000000T0000Z-210206T1600Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Windward Waters- Big Island Southeast Waters- 345 AM HST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...Seas 8 to 12 feet. * WHERE...Kauai waters, Oahu waters, Maui windward waters and Big Island Southeast Waters. * WHEN...Until 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
839 WHHW70 PHFO 051942 AAA MWWHFO URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Honolulu HI 942 AM HST Fri Feb 5 2021 PHZ118-123-052045- /O.CAN.PHFO.SC.Y.0010.000000T0000Z-210206T1600Z/ Maui County Leeward Waters-Big Island Leeward Waters- 942 AM HST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Seas have fallen below Small Craft Advisory levels. $$ PHZ115-052045- /O.CAN.PHFO.SC.Y.0009.000000T0000Z-210206T1600Z/ Oahu Leeward Waters- 942 AM HST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Seas have fallen below Small Craft Advisory levels. $$ PHZ121-122-060845- /O.CON.PHFO.SC.Y.0010.000000T0000Z-210206T1600Z/ Alenuihaha Channel-Big Island Windward Waters- 942 AM HST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...Seas 8 to 12 feet. * WHERE...Alenuihaha Channel and Big Island Windward Waters. * WHEN...Until 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ110>114-116-117-124-060845- /O.CON.PHFO.SC.Y.0009.000000T0000Z-210206T1600Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters-Big Island Southeast Waters- 942 AM HST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...Seas 8 to 12 feet. * WHERE...Kauai waters, most Oahu waters, Maui windward waters and Big Island Southeast Waters. * WHEN...Until 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
383 WHHW70 PHFO 060135 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 335 PM HST Fri Feb 5 2021 PHZ124-060245- /O.CAN.PHFO.SC.Y.0009.000000T0000Z-210206T1600Z/ Big Island Southeast Waters- 335 PM HST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Seas have fallen below Small Craft Advisory levels. $$ PHZ121-122-061445- /O.EXT.PHFO.SC.Y.0010.000000T0000Z-210207T0400Z/ Alenuihaha Channel-Big Island Windward Waters- 335 PM HST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY... * WHAT...Seas 8 to 12 feet, lowering 7 to 10 feet Saturday. * WHERE...Alenuihaha Channel and Big Island Windward Waters. * WHEN...Until 6 PM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ110>114-116-117-061445- /O.EXT.PHFO.SC.Y.0009.000000T0000Z-210207T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters- 335 PM HST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY... * WHAT...Seas 8 to 12 feet, lowering 7 to 10 feet Saturday. * WHERE...Kauai waters, most Oahu waters, and Maui windward waters. * WHEN...Until 6 PM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ RCB
200 WHHW70 PHFO 061300 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 300 AM HST Sat Feb 6 2021 PHZ121-122-070200- /O.CON.PHFO.SC.Y.0010.000000T0000Z-210207T0400Z/ Alenuihaha Channel-Big Island Windward Waters- 300 AM HST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...Seas 9 to 12 feet. * WHERE...Alenuihaha Channel and Big Island windward waters. * WHEN...Until 6 PM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ110>114-116-117-070200- /O.CON.PHFO.SC.Y.0009.000000T0000Z-210207T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters- 300 AM HST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...Seas 9 to 12 feet. * WHERE...Waters surrounding Kauai, Kauai and Kaiwi Channels and Oahu and Maui windward waters. * WHEN...Until 6 PM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
631 WHHW70 PHFO 070100 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 300 PM HST Sat Feb 6 2021 PHZ121-122-070200- /O.CAN.PHFO.SC.Y.0010.000000T0000Z-210207T0400Z/ Alenuihaha Channel-Big Island Windward Waters- 300 PM HST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PHZ110>114-116-117-070200- /O.CAN.PHFO.SC.Y.0009.000000T0000Z-210207T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters- 300 PM HST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 4:05 PM HST, 8 minutes earlier.
Area forecast discussion, Feb 3, 4:05 PM HST, 8 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 405 PM HST Wed Feb 3 2021 .SYNOPSIS... The front is now weakening as the leading edge approaches the Big Island this afternoon. The threat for thunderstorms and gusty winds will continue to exist through this evening for the Big Island and parts of Maui. But later tonight, we should see conditions improve for these areas and a much cooler air mass will begin to move in from west to east across the state. Cool conditions with some light passing showers are expected Thursday through the weekend. Another weather system is expected to approach the state early next week. && .DISCUSSION... The cold front has made its way through Kauai and Oahu and the leading edge of the front is now approaching the Big Island. Latest radar and satellite imagery is indicating the front weakening due to its upper level support lifting further north and away from the state. Although weakening, we should see the front move into the Big Island late this afternoon through tonight. A brief surge of gusty winds and moderate to locally heavy rainfall is expected along the front especially over the western portion of the Big Island. Some light to moderate snowfall and gusty winds is also expected over the summits where a Winter Weather Advisory is in effect through tonight. For rest of the state tonight, we should see improving weather conditions with some passing showers from time to time. Dewpoints have already dropped down into the 50s on Kauai and we should see this cool air mass spread eastward tonight through Thursday night. This will cause overnight temperatures to drop down into the low 60s for many areas the next few nights. Some areas could also see temperatures in the 50s and may begin to approach record lows for this time of year. Starting Thursday, we should see the front east of the Big Island and a much cooler air mass will be in place across the state. Stable cumulus clouds will continue to ride in with the light to moderate north to northwest winds and we could see some light showers passing through from time to time. Lingering moisture near the Big Island could produce moderate showers over windward Big Island on Thursday. For Friday through the weekend, we will see the same surface low that brought the front, gradually approach the state from the north. This low is expected to stall north of the state and we produce light to moderate westerly winds across the state. Generally cool and drier conditions are expected during this time, but some passing showers will be possible. By early next week, models are showing another low pressure system approaching from the northwest. There are still some significant differences in the models, so stay tuned for more details. && .AVIATION... Local radar mosaic indicates a weakening prefrontal rainband over Maui County along with a trailing band of showers along the cold front itself presently over Oahu. Locally heavy downpours and attendant low MVFR to IFR conditions will remain possible within both areas of activity through this evening while VFR conditions and moderate to breezy northwest winds fill in behind the front. Conditions are therefore forecast to improve over Oahu within the next 1-2 hours which will allow AIRMET Sierra to be trimmed further. Northwest wind will veer to northerly during Thursday. AIRMET Sierra has been cancelled for Kauai, but remains in effect for Oahu through Maui. AIRMET Tango for moderate mid-level turbulence remains in effect for the entire area. Light rime icing has been reported in the 100-220 layer. The threat for light icing has ended over Kauai but remains for Oahu through Maui. && .MARINE... A strong cold front is moving southeastward across the island chain through tonight and be east of the Big Island by daybreak Thursday. Fresh to strong south southwest winds are expected in advance of the front with strong northwest winds in the wake of its passage. Post-frontal moderate becoming gentle slowly veering northerly winds will occur from Thursday through Friday night. The slow eastern exit of the upper low will somewhat anchor the surface low north of the islands through the weekend. This scenario will keep west winds in place north of the state while southern water northeasterly winds veer back around to trades Sunday. Monday's winds will return to weak trades ahead of the next cold front. This front is timed to travel across the islands next Tuesday and swing winds northerly throughout the day with its passage. Building seas in association with an arriving high northwest swell has a Small Craft Advisory (SCA) in effect for those waters from the windward Maui waters westward through 6 AM Thursday. The SCA will be extended in both time and space from 6 AM Thursday to 6 AM Friday to account for high seas impacting the remainder of the local Hawaiian coastal waters except for the Pailolo Channel and Maalaea Bay. Amped up southerlies ahead of an approaching cold front will provide a slight boost in short period, wind-driven surf along more eastern island south-facing shorelines tonight. The far offshore northwest buoys have been picking up on longer period, higher swell energy arriving from the northwest through the overnight hours. This swell will pass around the islands through Thursday and will eventually lift surf heights along many island's north and west-facing shores to warning levels during the day. While the High Surf Warning (HSW) that will be in effect at 6 AM HST Thursday currently includes Niihau, Kauai and Oahu, the HSW will likely need to be extended to include Molokai and Maui Thursday as northwest swells propagate into more eastern isle waters through the afternoon into evening hours. The more westerly component to this swell may work its way into the southern Alenuihaha Channel and build Big Island's Kona Coast surf heights to advisory, or possibly warning, levels for a brief time late Thursday afternoon into early Friday morning. Surf will begin to subside along all shorelines through the Thursday evening into early Friday morning hours. Surf will remain elevated along many northern and western exposures through at least Friday night before dropping below advisory levels on Saturday. Surf will remain below advisory thresholds through the middle of next week. && .HFO WATCHES/WARNINGS/ADVISORIES... High Surf Warning from 6 AM Thursday to 6 AM HST Friday for Niihau-Kauai Windward-Kauai Leeward-Waianae Coast-Oahu North Shore-Oahu Koolau. Wind Advisory until 6 PM HST this evening for Molokai-Lanai- Kahoolawe-Maui-Kona-South Big Island-Big Island North and East- Kohala-Big Island Interior. Winter Weather Advisory until 6 AM HST Thursday for Big Island Summits. Small Craft Advisory from 6 AM Thursday to 6 AM HST Friday for Maui County Leeward Waters-Alenuihaha Channel-Big Island Windward Waters-Big Island Leeward Waters-Big Island Southeast Waters. Small Craft Advisory until 6 AM HST Friday for Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-Kauai Channel- Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel-Maui County Windward Waters. && DISCUSSION...Kino AVIATION...JVC MARINE...Blood
In the hours before
Local storm report, Feb 3, 10:57 AM HST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
1057 AM HST WED FEB 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM NON-TSTM WND DMG 2 SSW KANEOHE 21.39N 157.81W
02/03/2021 HONOLULU HI PUBLIC
SEVERAL LARGE BRANCES AND TREES FALLING NEAR
THE ROADWAY. REPORTED AT 45-680 LULUKU RD,
KANEOHE, HI 96744.
0800 AM NON-TSTM WND DMG 2 SSW KAIMUKI 21.26N 157.82W
02/03/2021 HONOLULU HI PUBLIC
LARGE DOWNED BANYAN TREE IN KAPIOLANI PARK.
0630 AM NON-TSTM WND DMG 1 ESE HEEIA 21.42N 157.80W
02/03/2021 HONOLULU HI UTILITY COMPANY
MULTIPLE POWER OUTAGES IN COMMUNITIES ALONG
WINDWARD COAST.
&&Special weather statement, Feb 3, 11:42 AM HST, 4 hours 31 minutes before
Special Weather Statement
National Weather Service Honolulu HI
1142 AM HST Wed Feb 3 2021
HIZ012>015-032315-
Lanai Makai-Lanai Mauka-Molokai Windward-Molokai Leeward-
1142 AM HST Wed Feb 3 2021
...GUSTY WINDS AND HEAVY RAIN TO IMPACT MOLOKAI AND LANAI...
At 1140 AM HST, radar indicated a line of heavy showers, with a few
embedded strong thunderstorms, approaching Molokai and Lanai from
the west. This line will move east at 20 to 25 mph, and will bring a
brief period of torrential and westerly winds gusting to near 50
mph through the early afternoon hours.
Locations impacted include...
All of Molokai and Lanai.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Locations impacted include...
Lanai City, Hoolehua, Kalaupapa National Park, Kamalo, Ualapue,
Halawa Valley, Maunaloa, Kualapuu, Pukoo, Kepuhi, Kaunakakai, Manele,
Kawela, Molokai Airport and Lanai Airport.
LAT...LON 2118 15701 2121 15696 2117 15694 2116 15671
2107 15680 2102 15690 2093 15692 2083 15681
2076 15684 2074 15691 2074 15697 2084 15700
2089 15707 2093 15703 2093 15693 2106 15689
2111 15710 2109 15730 2123 15725
TIME...MOT...LOC 2141Z 293DEG 23KT 2220 15725 2014 15748
BirchardLocal storm report, Feb 3, 11:45 AM HST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HONOLULU HI
1145 AM HST WED FEB 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM NON-TSTM WND DMG 2 SSW KANEOHE 21.39N 157.81W
02/03/2021 HONOLULU HI PUBLIC
SEVERAL LARGE BRANCHES AND TREES FALLING NEAR
THE ROADWAY. REPORTED AT 45-680 LULUKU RD,
KANEOHE, HI 96744.
0800 AM NON-TSTM WND DMG 2 SSW KAIMUKI 21.26N 157.82W
02/03/2021 HONOLULU HI PUBLIC
LARGE DOWNED BANYAN TREE IN KAPIOLANI PARK.
0630 AM NON-TSTM WND DMG 1 ESE HEEIA 21.42N 157.80W
02/03/2021 HONOLULU HI UTILITY COMPANY
MULTIPLE POWER OUTAGES IN COMMUNITIES ALONG
WINDWARD COAST.
&&Special weather statement, Feb 3, 2:31 PM HST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Honolulu HI
231 PM HST Wed Feb 3 2021
HIZ016>022-040230-
Maui Central Valley-Haleakala Summit-Maui Leeward West-Maui Windward
West-Leeward Haleakala-Kahoolawe-Windward Haleakala-
231 PM HST Wed Feb 3 2021
...GUSTY WINDS AND HEAVY RAIN TO AFFECT KAHOOLAWE AND MAUI...
At 225 PM HST, radar indicated a line of heavy showers with embedded
strong thunderstorms moving toward Maui from the west. The line will
move east at 20 to 25 mph. Expect a brief period of torrential rain
and west winds gusting to near 40 mph through mid-afternoon.
Locations impacted include...
All of Maui and Kahoolawe.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2069 15600 2064 15607 2058 15637 2063 15645
2057 15654 2052 15655 2053 15670 2060 15660
2059 15652 2065 15645 2079 15647 2080 15659
2089 15669 2096 15669 2103 15664 2102 15656
2090 15648 2094 15625 2082 15611 2078 15599
TIME...MOT...LOC 0025Z 267DEG 19KT 2081 15652 1996 15706
KodamaLocal storm report, Feb 3, 3:49 PM HST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
349 PM HST WED FEB 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND DMG 4 SW KEAAU 19.57N 155.07W
02/03/2021 HAWAII HI LAW ENFORCEMENT
DOWNED TREES IN THE DISTRICT AND ONE
TRANSFORMER OUT IN KURTISTOWN.
&&The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 2:06 PM HST | Special Marine Warning | HFO | 114 min | |
| Feb 3, 2:31 PM HST | Special Weather Statement | HFO | Kalawao | 119 min |
| Feb 3, 4:34 PM HST | High Surf Warning | HFO | Honolulu, Kauai | 47 hr |
| Feb 4, 3:31 AM HST | High Surf Advisory | HFO | Hawaii, Honolulu, Kauai, Kalawao | 59 hr |
Nearby
Small Craft Advisories in Hawaii, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.